Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Beechams All In One Syrup - 160ml
  • Beechams All In One Syrup - 160ml
Beechams all in one, 160ml

Beechams All In One Syrup - 160ml

Availability: In stock

£4.49 RRP £4.85
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
  • Beechams All in One Liquid provides fast and temporary relief from cold and flu symptoms.
  • Helps relieve headache, shivers, blocked nose, catarrh, painful sinuses, body ache and chesty cough.
  • Read patient information leaflet here .
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£4.49 RRP £4.85
Warning Maximum Product Quantity of 1

Beechams All In One Syrup - 160ml

£4.49

Checked By

What does Beechams all in one liquid do?

Beechams all in one liquid helps relieve the symptoms of the common cold, flu and chesty coughs, such as a headache, aches and pains, blocked nose and sore throat.

The liquid contains three active ingredients: paracetamol, phenylephrine and guaifenesin. Together, they work to relieve pain, loosen congestion and decrease swelling of your nose and ears.

Beechams all in one is an easy to swallow, sweet-tasting liquid, non-drowsy and suitable for most adults and children over the age of 12.

How and when should I take it?

The liquid is for oral use only. Your dose should be measured using the measuring cup provided.

The recommended dose for adults and children over the age of 12 is 20ml. Fill the measuring cup to the 20ml mark and drink.

Your dose may be repeated every 4 hours if needed, but do not take more than 4 doses in any 24 hour period.

This medicine should be used for a maximum of 5 days. If you think you need to take this medicine for longer than 5 days, talk to your doctor.

Do not exceed the recommended dose. The ingredients in Beechams all in one liquid may cause severe liver damage if taken in too high doses, too frequently.

When to take special care...

Beechams all in one liquid should not be taken if you are allergic or sensitive to any of its ingredients. You can find a list of all ingredients in the patient information leaflet.

Do not use if you suffer from kidney or liver problems, an overactive thyroid, diabetes, high blood pressure, heart disease, phaeochromocytoma or glaucoma.

It is also not suitable if you are currently taking beta blockers, tricyclic antidepressants or has taken monoamine oxidase inhibitors in the last two weeks.

It is important that you do not take any other medicine containing paracetamol when taking Beechams all in one.

You should talk to your doctor or pharmacist before using this medicine if you are taking any other medication, including but not limited to:

  • Metoclopramide or domperidone
  • Ergotamine or methysergide
  • Colestyramine
  • Appetite suppressants or stimulants
  • Drugs to treat depression or heart disease
  • Blood-thinning drugs (anticoagulants e.g. warfarin)
If you notice any side effect when using, then speak to a doctor or pharmacist as soon as possible. You can also record any side effect that you discover using the MHRA's Yellow Card Scheme.

Cautions and warnings

You are advised to not drink alcohol while taking Beechams all in one liquid.

If you are pregnant or breastfeeding, talk to your doctor before using this medicine.

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.